Vol. 106, No. 1, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Finite-to-one open mappings on circularly chainable continua

Philip Richard Bartick, II and Edwin Duda

Vol. 106 (1983), No. 1, 17–21
Abstract

The authors analyze the behavior of a finite-to-one open mapping on a hereditarily decomposable circularly chainable continuum. It is shown that such a mapping behaves similarly to an open mapping on a simple closed curve.

Mathematical Subject Classification
Primary: 54F20, 54F20
Milestones
Received: 29 September 1980
Revised: 29 December 1981
Published: 1 May 1983
Authors
Philip Richard Bartick, II
Edwin Duda